# SDR AALA201705099019

- Difficulty date: May 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD CABIN RIGHT HAND FLOOR TRACK AT Y280 BETWEEN FR12 AND FR 18. REPLACED SEAT TRACK PER AARD 53-00-00-3 REPAIR 3, SRM 51-41-01, 51-41-02, 51-43-03 AND 51-43-04.
